# SDR UPS06448292

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NR 3 PACK OVERHEATS, ALSO BURNING SMELL.  TRIPS RESET, TRIPPED AGAIN.  NR 3 PACK AUTO FEATURE DEFERRED PER MEL 21-6-1, BYPASS VALVE GOES TO FULL HOT IN AUTO.  R/R PACK TEMP CONTROLLER PER 21-62-06. OPS CK NORMAL. THIS CLEARS M336046.
